# SDR VTZA95158

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Delta P/P Box
- Part number: 31058691
- Condition: Failure
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BDL/IAD - FLT 6541 - DURING TAKEOFF AT 0725 ON 5 MAY 95, ABORTED THE TAKEOFF DUE TO THE LT IEC FAILING ON THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENT.  AIRCRAFT WAS THEN FERRIED TO IAD.  AIRCRAFT ARRIVED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE DELTA P OVER P BOX.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
